On the spaces of functions satisfying Hölder's condition
Tarnawski, E.
Fundamenta Mathematicae, Tome 41 (1955), p. 207-214 / Harvested from The Polish Digital Mathematics Library
Publié le : 1955-01-01
EUDML-ID : urn:eudml:doc:213378
@article{bwmeta1.element.bwnjournal-article-fmv42i2p207bwm,
     author = {E. Tarnawski},
     title = {On the spaces of functions satisfying H\"older's condition},
     journal = {Fundamenta Mathematicae},
     volume = {41},
     year = {1955},
     pages = {207-214},
     zbl = {0065.28902},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv42i2p207bwm}
}
Tarnawski, E. On the spaces of functions satisfying Hölder's condition. Fundamenta Mathematicae, Tome 41 (1955) pp. 207-214. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv42i2p207bwm/